# SDR ASAA2021112436728

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,084 hours, 794 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL AND WXR FAIL WARNING CAME ON DURING FLIGHT. GROUNDED - YES. FOUNDED WXR TEST SW BUTTON PUSHED IN. REPOSITIONED SW AND PERFORMED WXR OPERATIONAL TEST REF B737-9 AMM 34-41-00-710-801. TEST OK. NO FAULTS OR FLAGS DISPLAYED.
